MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS B 221 <6> SYSTEM; BLOOD GAS ANALYZER

ROCHE DIAGNOSTICS COBAS B 221 <6> SYSTEM; BLOOD GAS ANALYZER
Catalog Number 03337154001
Medical Device Problem Codes High Test Results (2457); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable roche omni electrode ph results from 3 patient samples on a cobas b 221 roche omni s6 system.For sample 1, the ph result was 7.45.The result on an avl analyzer was 7.33.For sample 2, the ph result was 7.39.The result on an avl analyzer was 7.28.For sample 3, the ph result was 7.43.The result on an avl analyzer was 7.30.The initial results were reported outside of the laboratory.The repeat results from the avl analyzer were deemed correct.The electrode serial number and expiration date were requested but not provided.
 
Additional Manufacturer Narrative
No further data was provided.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
COBAS B 221 <6> SYSTEM
Common Device Name
BLOOD GAS ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15662816
Report Number1823260-2022-03323
Device Sequence Number7169809
Product Code CHL
UDI-Device Identifier04015630014248
UDI-Public04015630014248
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K032311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03337154001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown